# SDR DXTA200400272

- Difficulty date: March 21, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 1,581 hours, 944 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 602751
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR HANDLE WAS PUT IN DOWN POSITION 3 GREEN AND RED GEAR UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR HANDLE AND CONDITION WAS THE SAME PER EMERGENCY CHECK LIST, GEAR HORN CAME ON WITH FULL FLAPS. DIVERTED TO SWF AND LANDED SAFELY.  VISUALLY INSPECTED THE RT MAIN GEAR UP-LOCK AND DOWN LOCK ASSY'S,  NO DEFECTS NOTED.  TROUBLESHOT AND FOUND RT MAIN LANDING GEAR DOWN LOCK INOP. REPLACED DOWN LOCK SWITCH REF CESSNA 750 MM CHAPTER 32-30-04.  RESET SHUTTLE ON GEAR CONTROL VALVE AND PERFORMED GEAR SWINGS TO PURGE AIR. SYSTEM GROUND OPERATIONAL CHECK GOOD
